Aydin F. T. , YÜCE S.

UTILITAS MATHEMATICA, vol.106, pp.185-199, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 106
  • Publication Date: 2018
  • Title of Journal : UTILITAS MATHEMATICA
  • Page Numbers: pp.185-199


In this paper, firstly we defined Gaussian dual number and Gaussian dual Fibonacci numbers later, we obtained two-dimensional recurrence relations and some results regarding Gaussian dual Fibonacci numbers. It is the purpose of this paper to add to the literature of properties and identities relating to Gaussian dual Fibonacci sequence and generalized Gaussian dual Fibonacci sequences. Also, we show recurrence relations for generalized Gaussian dual Fibonacci sequences. Ultimately, we investigated Gaussian dual Fibonacci sequence in higher dimensional.